# SDR AU980924

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-7-235
- Engine: Lyc IO540W1A5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Tube
- Condition: Cracked
- Location: Horiz Stab
- Component: M7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT TAILPLANE LEADING EDGE TUBE CRACKED FOR APPROXIMATELY 60 PERCENT OF THE CIRCUMFERENCE. AIRCRAFT OPERATES AS A FLOAT PLANE.
